# SDR ASAA9980300

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1098-1117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON THE CUSP WEB, STATION 1098 TO 1117 RIGHT, LONGERON 18.  INSTALLED DOUBLER REPAIR PER SRM 51-01 AND 51-30.  (M)
